Previous |  Up |  Next


Title: Quasilinear and quadratic singularly perturbed Neumann's problem (English)
Author: Vrábeľ, Róbert
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 123
Issue: 4
Year: 1998
Pages: 405-410
Summary lang: English
Category: math
Summary: The problem of existence and asymptotic behaviour of solutions of the quasilinear and quadratic singularly perturbed Neumann's problem as a small parameter at the highest derivative tends to zero is studied. (English)
Keyword: singular perturbation
Keyword: Neumann's problem
MSC: 05C10
MSC: 05C75
MSC: 34B15
MSC: 34B20
MSC: 34E15
idZBL: Zbl 0937.34023
idMR: MR1667112
DOI: 10.21136/MB.1998.125970
Date available: 2009-09-24T21:33:38Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] V. Šeda: On some non-linear boundary value problems for ordinary differential equations.Arch. Math. (Brno) 25 (1989), 207-222. MR 1188065
Reference: [2] R. Vrábeľ: Upper and lower solutions for singularly perturbed Neumann's problem.Math. Bohem. 122 (1997), 175-180. MR 1460947


Files Size Format View
MathBohem_123-1998-4_5.pdf 355.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo